# SDR DHL9974127C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT OUTBD TRAILING EDGE FLAP HAS SKIN SEPARATING ALONG TRAILING EDGE WS 436 THROUGH 656.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8, 9 BY 6, 5 FT BY 5 AND 7 BY 4, N/R 1368.
